RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, Issue 2(76), Pages 84–95 (Mi vsgu150)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Dirichlet's problem for one 3d equation

E. A. Utkina

Dept. of Information Technologies in Education, Tatar State Humanitarian-Pedagogical University, Kazan, 420021, Russia

Abstract: In the paper Dirichlet's problem for pseudoparabolic equation of the 6th order in a rectangular domain is considered. The existence and uniqueness of the solution are proved.

Keywords: pseudoparabolic equation, Dirichlet's problem.

Full text: PDF file (530 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.956
Received: 26.11.2009
Revised: 26.11.2009

Citation: E. A. Utkina, “Dirichlet's problem for one 3d equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, no. 2(76), 84–95

Citation in format AMSBIB
\Bibitem{Utk10}
\by E.~A.~Utkina
\paper Dirichlet's problem for one 3d equation
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2010
\issue 2(76)
\pages 84--95
\mathnet{http://mi.mathnet.ru/vsgu150}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu150
  • http://mi.mathnet.ru/eng/vsgu/y2010/i2/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Sozontova, “O kharakteristicheskikh zadachakh dlya odnoi sistemy giperbolicheskogo tipa v trekhmernom prostranstve”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 6(107), 74–84  mathnet
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:133
    Full text:64
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020